# SDR A6WA200640304

- Difficulty date: August 2, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105201
- Part serial: JAN023195
- Condition: Broken
- Location: Mlg
- Part time: 8,769 hours, 8,042 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 MAIN LANDING GEAR TIRE ASSEMBLY CHANGE, NR 2 BRAKE ASSEMBLY, OUTBOARD ROTOR ASSEMBLY WAS BROKEN IN HALF AT THE TRUNNION CONTACT AREA.  BRAKE ASSEMBLY WAS REMOVED AND REPLACED IAW AMM.
